MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve procedure, the valve was deployed and recaptured a couple times and an infold was then identified.The valve was recaptured and removed and a new system was used for implant.Additional information was received indicating that the valve was recaptured twice during deployment due to dislodgments while attached to the delivery catheter system (dcs).There was a procedural delay as the implanting physicians had to wait for the new valve to be opened and prepared.Ofnote, the patient had two calcium spurs extending into left ventricular outflow tract that were approximately 11 mm from the basal plane.Aortic valve calcium measured at 725 mm cubed.
 
Additional Manufacturer Narrative
Updated: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve procedure, the valve was deployed and recaptured a couple times and an infold was then identified.The valve was recaptured and removed and a new system was used for implant.Additional information was received indicating that the valve was recaptured twice during deployment due to dislodgments while attached to the delivery catheter system (dcs).There was a procedural delay as the implanting physicians had to wait for the new valve to be opened and prepared.Ofnote, the patient had two calcium spurs extending into left ventricular outflow tract that were approximately 11 mm from the basal plane.Aortic valve calcium measured at 725 mm cubed.Additional information was received that a pre-implant balloon dilation was not performed.The deployment starting point was at the bottom of the pigtail catheter.Prior to valve dislodgement, the implant depth was -3 mm on the non-coronary cusp (ncc) and -4 mm on the left coronary cusp (lcc).The valve was in an unstable position and dislodged aortic for an unknown reason.When retrieved, the infold was observed.After the valve dislodgement, the final position of the second valve was -2 mm on the ncc and -4 mm on the lcc.Nothing specific about the patient anatomy contributed to the dislodgment, except for uneven calcium distribution most prominent on the ncc leaflet.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23016801
Report Number9612164-2025-04484
Device Sequence Number13196967
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)270709(10)0012912460
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012912460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer09/12/2025
09/26/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date09/18/2025
10/22/2025
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale